MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG VENOVO VENOUS STENT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG VENOVO VENOUS STENT
Catalog Number VENUM12060
Medical Device Problem Codes Failure to Advance (2524); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.However, a photo was provided for review.The investigation of the reported event is currently underway.H10: d4 (expiration date: 08/2024).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during a stent placement procedure, the plastic part over shaft of the device was allegedly loosened.It was further reported that there was allegedly limited advancement of device and unable to deploy the stent.The procedure was completed using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.However, the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Investigation summary: the sample was returned for evaluation.The returned sample was found with locked safety, and with unused deployment mechanism, however, the stability sheath was found detached, and loose over the proximal sheath which leads to confirmed result for detachment and subsequent failure to advance.Based on the investigation of the provided information, the investigation is closed as confirmed for detachment of the stability sheath from the grip leading to failure to advance.A definite root cause for the reported event could not be determined.Labeling review: in reviewing the relevant labeling for this product the potential issue was found addressed.The instructions for use state: 'if resistance is met during stent system introduction, the stent system should be withdrawn and another stent system should be used.' regarding pta the instructions for use state: 'predilation of chronic lesions with a balloon dilatation catheter is recommended.' under required materials the instructions for use state '10f introducer for stent diameters of 16 mm, 18 mm and 20 mm.0.035 inch diameter guidewire'.Regarding damage the instructions for use state: 'examine the stent system for any damage.If it is suspected that the sterility or performance of the stent system has been compromised, the device must not be used.' h10: d4 (expiration date: 08/2024).H11: h6 (method, result, conclusion).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
VENOVO VENOUS STENT
Common Device Name
VENOUS STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM  76227
Manufacturer (Section G)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM   76227
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key19920915
Report Number9681442-2024-00216
Device Sequence Number8188656
Product Code QAN
UDI-Device Identifier00801741103285
UDI-Public(01)00801741103285
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P180037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberVENUM12060
Device Lot NumberANGV1230
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2024
Supplement Date Received by Manufacturer09/06/2024
Initial Report FDA Received Date08/06/2024
Supplement Report FDA Received Date09/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown